# SDR USAA20110510SB074

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Part serial: B1772
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 56,518 hours, 35,486 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CLT - CREW REPORTED A STRANGE ODOR (DIRTY SOCK SMELL) IN COCKPIT AND CABIN DURING LAST 30 MINUTES OF FLIGHT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED BOROSCOPE OF BOTH ENGINES AND TROUBLESHOOTING TASK CARD 03L00021001 CABIN ODOR CHECKLIST.  FOUND NR 1 ENGINE CSD WITH OIL LEAK.  REMOVED AND REPLACED CSD PER MM 24-11-11.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  ALSO, REMOVED AND REPLACED HEPA FILTERS AS PRECAUTIONARY.  AIRCRAFT OK FOR SERVICE.
